Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (8): 03139    DOI: 10.1088/1674-1056/18/8/007
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conformal invariance and conserved quantities of dynamical system of relative motion
Chen Xiang-Wei, Zhao Yong-Hong, Li Yan-Min
Department of Physics and Information Engineering, Shangqiu Normal University, Shangqiu 476000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: